# SDR SWAA2017012611490

- Difficulty date: December 20, 2016
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 48,407 hours, 22,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611028
- Part serial: 001268
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN CORRODED AT LOWER FORWARD CORNER.  REPAIRED SKIN PER ER AND EA.
